Loading...
Loading...

Go to the content (press return)

On the uniqueness and analyticity in viscoelasticity with double porosity

Author
Bazarra, N.; Fernández, J.; Leseduarte, M. C.; Magaña, A.; Quintanilla, R.
Type of activity
Journal article
Journal
Asymptotic analysis
Date of publication
2019-04-01
Volume
112
Number
3-4
First page
151
Last page
164
DOI
10.3233/ASY-181500
Project funding
Mathematical analysis of problems from thermomechanics
Repository
http://hdl.handle.net/2117/131999 Open in new window
URL
https://content.iospress.com/articles/asymptotic-analysis/asy181500 Open in new window
Abstract
In this paper we analyze the system of equations that models the behaviour of materials with a double porous structure. We introduce dissipation mechanisms in both structures. We show existence, uniqueness and analyticity for the solutions of the system. As consequences, exponential stability and impossibility of localization for the solutions are obtained.
Keywords
Viscoelasticity, analyticity, double porosity, exponential decay, uniqueness
Group of research
GRAA - Research Group in Applied Analysis
GRTJ - Game Theory Research Group

Participants